# SDR DXTA2025022802531

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000077
- Aircraft time: 2,969 hours, 1,773 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR FAILED TO RETRACT NOSE DOORS REMAINED OPEN.  ACCOMPLISHED ALL APPROPRIATE CHECKLIST EXTENDED THE GEAR NORMALLY AND RETURNED FOR LANDING.   REPLACED FAULTY NOSE SQUAT SWITCH. PERFORMED MULTIPLE GEAR SWINGS, NO DEFECTS NOTED. OPS CHECK GOOD. WORK PERFORMED !AW CE-700 AMM 32-60-10 & 32-30Â·10
